Effect was not seen in men, and held even after researchers factored out a lack of exercise
by LibbyBrown on Mon Jan 07, 2013 06:17 AM
by jpearson472 on Mon Jan 07, 2013 06:35 AM
sorry to hear about your dad. When you say a lot of steriods, I am assuming u mean dex. What is his daily dose?What has this brain center said about his headaches? They shoud have someone on call that will help out a lot more than going to the ER. The only reason I go to the ER is if one of my oncs tells me to.
please keep us updated
by LibbyBrown on Mon Jan 07, 2013 06:54 AM
by jpearson472 on Mon Jan 07, 2013 04:55 PM
what other meds is he on? I know keppra can cause headaches. look at the side effects of his meds. most will list headaches
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.